# SDR AALA981931

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FORWARD GALLEY BIDIRECTIONAL EMERGENCY FLOOR PATH LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE AT FORWARD GALLEY BIDIRECTIONAL EMERGENCY FLOOR PATH LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
